# SDR ASAA2023031442374

- Difficulty date: March 14, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 51,324 hours, 15,057 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED-UP. GROUNDED - YES. SATCOM BREAKER PULLED IN FLIGHT PER SATCOM LOCK-UP PROCEDURE PER QRH. SATCOM RESTORED. VERIFIED SATCOM C/B CLOSED.
